# SDR 2022FA0000218

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: General aviation
- Aircraft: N4949B
- Make and model: Mitchl 101MITCHL
- Aircraft serial: ES180
- Aircraft time: 868 hours
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Part number: 3061E
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS INVOLVED IN AN ACCIDENT, PILOT ATTEMPTED TO APPLY BRAKES. THERE WAS NO BRAKE ON LEFT SIDE. MECHANIC CHECKED AFTERWARDS AND STATED THERE WAS AIR IN THE LINES WHICH REDUCED BRAKING ABILITY IN THE LEFT BRAKE.
